# SDR C1HA200581018

- Difficulty date: October 17, 2005
- Submitted: October 19, 2005
- Operation: Air carrier
- Aircraft: N681CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22020
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH FL290, NOTICED CABIN ALTITUDE RAPIDLY CLIMBING, ALTITUDE HORN THEN CAME ON, COULDN'T CONTROL CABIN, PERFORMED COM PROCEDURE 2.21.5 & THEN PERFORMED COM PROCEDURE 2.21.3.  MAINTENANCE IS CURRENTLY TROUBLESHOOTING SYSTEM.
